Show ratings & reviews for

4.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

Last Thurs., I had a MRI of my upper back done at a local hospital. In the past, I didn't notice any problems with the dye. This time I started feeling very light chest tightness before the injection was finished. After ending the shot, as I wasrolled back into the machine, I felt a pinpoint sharp pain travel a short distance down the left side of my back; in the kidney area. While completing my...

Shared reviews and ratings

granny-1 | 55-64 | Female | On medication for less than 1 month | Patient
1/8/2011
Condition: MRI Scan
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Last Thurs., I had a MRI of my upper back done at a local hospital. In the past, I didn't notice any problems with the dye. This time I started feeling very light chest tightness before the injection was finished. After ending the shot, as I wasrolled back into the machine, I felt a pinpoint sharp pain travel a short distance down the left side of my back; in the kidney area. While completing my MRI the pain left but the chest tigness continued for several hours. The following Wed., while at a Bible study group, I was suddenly hit with bad dizziness; no idea why. A friend took me home to rest. I checked my blood pressure & pulse; both were fine. Early the next morning, i was awaken with severe stomach cramps. I hurried to the bathroom where my bowels emptied in rythum with the cramps. In addition, I had to hold the trash can, because I felt I was going to throw up. Once my bowels completly emptied, I felt a little weak but overall, much better. I was busy in the bathroom at least 15min. I can't say for sure that this drug caused all of this, but I've had this type of reaction to medication before. However, it was extremely important to completly check out my upper spine; there isn't another way to do it without the dye.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More